کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4642821 | 1341358 | 2007 | 5 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On the solution set of convex problems and its numerical application
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
The solution set of a convex problem is enough interested. In this paper we have a discussion to determine it. The conditions and proofs in this note essentially differs from the previous well-known works. We also have a new result determining the solution of minimum norm for quadratic problems.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 206, Issue 1, 1 September 2007, Pages 288–292
Journal: Journal of Computational and Applied Mathematics - Volume 206, Issue 1, 1 September 2007, Pages 288–292
نویسندگان
S. Ketabchi, E. Ansari-Piri,